Diarrhea from protocol


Dear Stephen,
My husband has been using your protocol for about 6 weeks and is now on the full dose regimen. He has had pretty bad diarrhea the entire time. Your book warned that it could cause constipation, so we weren’t expecting the opposite effect. We hate to stop the program since it seems to be working. Do you have any other suggestions for us to try?


Stephen’s response:
For a few lucky people it can cause diarrhea, which truly is unpleasant. I would recommend you get some blackberry root and make tea out of it: ¼ cup cut and sifted root in a quart of hot water, let steep overnight, drink throughout the next day. Do this every day and increase the dose if necessary until the bowels normalize. If constipation occurs, reduce the dose.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS

10% off at 1st Chinese Herbs iHerb.com Mountain Rose Herbs

posted on September 15, 2010 in digestive upset, Herb Reactions, Herbs, miscellaneous
2,437 views

Trackback URL: http://buhnerhealinglyme.com/herbs/diarrhea-from-protocol/trackback/